Skip to Main content Skip to Navigation
Journal articles

A failure function for multiple two-dimensional pattern matching

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00619569
Contributor : Maxime Crochemore Connect in order to contact the contributor
Submitted on : Tuesday, September 6, 2011 - 3:51:12 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM

Identifiers

  • HAL Id : hal-00619569, version 1

Citation

Maxime Crochemore, Costas Iliopoulos, Maureen Korda, James Reid. A failure function for multiple two-dimensional pattern matching. Combinatorial Mathematics and Combinatorial Computing, 2000, 35 (1), pp.225-238. ⟨hal-00619569⟩

Share

Metrics

Record views

104